# SDR SIMA20201205004

- Difficulty date: December 5, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N258NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000675
- Aircraft time: 8,527 hours, 5,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN DENTED AND GOUGED BETWEEN FR 23/24 AND STR 22R/25R.  MAJOR REPAIR.  C/A: ACCOMPLISED REPAIR TO CENTER FUSELAGE 1 SKINS BETWEEN FRAMES 23-24 AND STRINGERS 22R-25R, IAW ERS-EJ-53MR-4224.
